# SDR 05FDEA02718

- Difficulty date: August 30, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 69,200 hours, 51,001 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED 5 MIN AFTER T/O CYCLED C/B NO JOY TURNED RT ON AND OFF SEVERAL TIMES REMAINED FAILED.  REPLACED WX R/T, GRD OPS CK NORMAL MM 34-41-041.  REMOVAL/INSTALLATION, OFF MFG 622-5132-101, POS ONL SRL 2652 TAG A03946  ON MFG 622-5132-101 SRL 3939 TAG A15647.
